# SDR R61A201711050864

- Difficulty date: November 5, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 32,683 hours, 19,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17086101001
- Condition: Corroded
- Location: Frames 85-86
- Part time: 32,683 hours, 19,387 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED CORROSION AT THE AFT WET AREA FLOOR SUPPORT DOUBLER BETWEEN FRAMES 85 & 86, RBL10. REMOVED AND REPLACED THE FLOOR SUPPORT DOUBLER IAW SRM 51-41-01 AND 51-43-01.
